Russian Academy of Sciences. Izvestiya Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Academy of Sciences. Izvestiya Mathematics, 1993, Volume 41, Issue 3, Pages 515–555
DOI: https://doi.org/10.1070/IM1993v041n03ABEH002274
(Mi im907)
 

This article is cited in 7 scientific papers (total in 7 papers)

Moment theory for the Navier–Stokes equations with a random right side

A. V. Fursikov
References:
Abstract: A theory of the moments of a statistical solution of the Navier–Stokes equations is constructed. The Cauchy problem for an infinite chain of equations which these moments satisfy is written out. Uniqueness of the solution of this Cauchy problem in appropriate function spaces is proved. The solution is not assumed to be positive definite, i.e., it may not be a collection of moments of the statistical solution. The concept of a statistical solution of the Navier-Stokes equations with a random right side is introduced, an equation for the statistical solution is derived, and the connection between this equation and the chain of moment equations is established. The problem of closure of the chain of moment equations is solved in the case of large Reynolds numbers, i.e., a sequence of extremal problems AN is constructed such that 1) the number of desired functions MN={MNk,n} of the extremal problem AN is finite (and equal to (N+1)N/2), and 2) the solution MN of the problem AN approximates the solution of the Cauchy problem for the chain of moment equations: MNM as N. The results are used to solve the problem of closure of the chain of Friedman-Keller moment equations corresponding to the three-dimensional Navier-Stokes system with zero right side, for large Reynolds numbers.
Received: 23.04.1991
Bibliographic databases:
UDC: 517.958
MSC: Primary 35Q30, 35R60; Secondary 76F20
Language: English
Original paper language: Russian
Citation: A. V. Fursikov, “Moment theory for the Navier–Stokes equations with a random right side”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 515–555
Citation in format AMSBIB
\Bibitem{Fur92}
\by A.~V.~Fursikov
\paper Moment theory for the Navier--Stokes equations with a random right side
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 3
\pages 515--555
\mathnet{http://mi.mathnet.ru/eng/im907}
\crossref{https://doi.org/10.1070/IM1993v041n03ABEH002274}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1208164}
\zmath{https://zbmath.org/?q=an:0809.35073}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..515F}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1993MV05800006}
Linking options:
  • https://www.mathnet.ru/eng/im907
  • https://doi.org/10.1070/IM1993v041n03ABEH002274
  • https://www.mathnet.ru/eng/im/v56/i6/p1273
  • This publication is cited in the following 7 articles:
    1. V. G. Zadorozhny, A. S. Chebotarev, E. E. Dikarev, “Lanchester's stochastic model of battle actions”, Math. Models Comput. Simul., 13:6 (2021), 1122–1137  mathnet  crossref  crossref
    2. D. A. Grachev, “Tensor Approach to the Problem of Averaging Differential Equations with δ-Correlated Random Coefficients”, Math. Notes, 87:3 (2010), 336–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. M. Borovikova, V. G. Zadorozhniy, “Finding the moment functions of a solution of the two-dimensional diffusion equation with random coefficients”, Izv. Math., 74:6 (2010), 1127–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. G. Zadorozhniy, “On finding moment functions for the solution of the Cauchy problem for the diffusion equation with random coefficients”, Izv. Math., 66:4 (2002), 771–788  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. W. Grygierzec, “The closure problem for the chain of moment equations for linear diffusion with random drift”, Mathematical and Computer Modelling, 36:7-8 (2002), 755  crossref
    6. A. V. Fursikov, O. Yu. Imanuvilov, “The rate of convergence of approximations for the closure of the Friedman–Keller chain in the case of large Reynolds numbers”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 235–259  mathnet  crossref  mathscinet  zmath  isi
    7. Fursikov A., Emanuilov O., “Convergence Rate for the Closure of the Chain of Moment Equations Corresponding to the Navier–Stokes System with Stochastic Right-Hand Side”, Differ. Equ., 30:4 (1994), 646–658  mathnet  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:679
    Russian version PDF:196
    English version PDF:42
    References:87
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025